# SDR AALA201904189026

- Difficulty date: April 10, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 55,396 hours, 22,577 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FIRST OFFICERS #1 WINDOW POST CRACKED IN THE UPPER OUTBOARD CORNER. REPAIRED PER ECO J2009AE.
